# SDR DL757081397

- Difficulty date: October 21, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 415N400217
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1A GALLEY INBD MOUNT CORRODED.  REPAIRED PER 51-30-01 ON NR 00136.
